# SDR MASA20220413201

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: CC67038601965
- Part serial: NA
- Condition: None
- Location: Bottom Step/Pnl
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L 1 DOOR ACCESS PANEL 832AT BOTTOM STEP WAS FOUND WITH WEAR DAMAGE IN THE SETTLEMENT AREA. PERFORMED PERM REPAIR IAW CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM) 52-11-04-001-001-A01 ITEM 30 (REV.38 DATED JUL.25, 2020).
